MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX BR ANCHOR W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222238
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A dhr review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that an nr was opened relating to "during active aeration phase, parameter n°35 "dec minimum number of pulses" should be of a minimum of 3 pulses.In cycle 17-0578-3, the dec number of pulses was of 1 only" with no link with this complaint.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.A review into the mitek complaints system revealed two similar complaints for this lot of devices.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).Associated medwatch: 1221934-2018-50589.
 
Event or Problem Description
The affiliate reported via email that during an unknown procedure on an unknown date once the anchors fixed, the thread broke.Per additional information provided by the affiliate on 10-26-12017: the procedure was a shoulder arthroscopy.The issue was detected during use.There was a 10 minute delay in the procedure.The procedure was able to be completed.The suture broke when tightening the knot.The suture was not in contact with an instrument during breakage.A suture cutter was not used.Per additional information provided by the affiliate on 11-17-2017: the procedure was completed with the anchor.The anchor was not removed.The original bone hole was used to complete the case.

Brand Name
6.5 HEALIX BR ANCHOR W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7494866
Report Number1221934-2018-50590
Device Sequence Number16478731
Product Code MAI
UDI-Device Identifier10886705007844
UDI-Public10886705007844
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number222238
Device Lot NumberL431784
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/05/2017
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1